Intertwining Multiplication Operators on Function Spaces

Volume 54 / 2006

Bahman Yousefi, Leila Bagheri Bulletin Polish Acad. Sci. Math. 54 (2006), 273-276 MSC: Primary 47B35; Secondary 47B38. DOI: 10.4064/ba54-3-8


Suppose that $X$ is a Banach space of analytic functions on a plane domain ${\mit\Omega}$. We characterize the operators $T$ that intertwine with the multiplication operators acting on $X$.


  • Bahman YousefiDepartment of Mathematics
    College of Sciences
    Shiraz University
    Shiraz 71454, Iran
  • Leila BagheriDepartment of Mathematics
    Shiraz Payame-Noor University
    Shiraz, Iran

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image